# SDR DALA2024040904217

- Difficulty date: April 7, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N875DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31986
- Aircraft time: 22,608 hours, 8,676 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 5247335) DURING SVC CK, FOUND R2 AREA EMERGENCY LIGHTS NO POWER SUPPLY. REMOVED AND REPLACED BATTERY PACK PER B737 AMM 33-51. OPS CK GOOD. A/C OK FOR SVC.
